MAUDE Adverse Event Report: AMR C0600, UNIVERSAL SEAL, (PETALS) 20/BX; GCJ

AMR C0600, UNIVERSAL SEAL, (PETALS) 20/BX; GCJ
Model Number C0600
Medical Device Problem Code Physical Resistance (2578)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/02/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident device is anticipated to return.A follow-up report will be provided upon completion of the investigation.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.There is no report of serious injury or death associated with this event.
 
Event or Problem Description
Procedure performed: unknown - "instrument catching inside of seal.No adverse event/patient harm reported.Event sample available but is contaminated.Please advise if the sample can be shipped direct from customer ((b)(6)) to applied medical.(b)(4).Cannot accept contaminated product." type of intervention: "n/a." patient status: "no adverse/patient harm reported.".
 
Additional Manufacturer Narrative
Distributor cannot accept contaminated product from customer.The incident product was not returned for evaluation.In the absence of the subject device, it is difficult to determine the root cause of the incident.During the manufacturing process, all seals are thoroughly inspected for functionality and performance prior to packaging.Although the root cause of the experience could not be determined, applied medical continuously seeks to improve the form, function and ease of use of its products and will continue to monitor its vigilance system for trends and take appropriate actions as necessary.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.

Brand Name
C0600, UNIVERSAL SEAL, (PETALS) 20/BX
Common Device Name
GCJ
Manufacturer (Section D)
AMR
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5823464
Report Number2027111-2016-00539
Device Sequence Number640152
Product Code GCJ
UDI-Device Identifier00607915114831
UDI-Public(01)00607915114831(17)180901(30)01(10)1252035
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K932995
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/27/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/01/2018
Device Model NumberC0600
Device Catalogue Number100817701
Device Lot Number1252035
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/26/2016
Supplement Report FDA Received Date10/21/2016
Patient Sequence Number1